# SDR HYIA20220323002

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N4630N
- Make and model: Cessna 402CESSNA
- Aircraft serial: C4020001
- Aircraft time: 26,305 hours, 37,247 cycles
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 721526
- Part serial: 0331218
- Condition: Leaking
- Part time: 87 hours, 89 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED A FUEL SMELL IN THE CABIN DURING FLIGHT WITH THE HEATER ON.  MAINTENANCE INSPECTED AND FOUND THE HEATER FUEL PUMP LEAKING DURING OPERATION.  THIS WAS REMOVED AND REPLACED WITH NO FURTHER DEFECTS NOTED.
